# SDR FDEA200907252758

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 36,964 hours, 31,070 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4907905
- Part serial: 245
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS SYS 1 AND SYS 2 LIGHT CAME ON WHEN SELECTING FLAPS 20 ON APPROACH. FLAPS STUCK HALFWAY BETWEEN 15 AND 20.  EXECUTED MISSED APPROACH, CYCLED FLAPS SUCCESSFULLY AND EXECUTED NORMAL SLAT/FLAPS 30/40 APPROACH.  REMOVED AND REPLACED NR1 AND NR2 SFCC IN REF TO AMM 27-51-18-4.  CHECK FLAP DRIVE SHAFTS FOR FREEDOM OF MOVEMENT WITH NO DISCREPENCIES NOTED. PERFORMED OPS CHECK OF FLAPS RUNNING THEM FROM 0-20 THRU 15 AND ON TO 40 SEVERAL TIMES WITH ENGINES RUNNING AND NO FAULTS NOTED.  OPS CHECK IN REF TO AMM 27-54-00-5. PERFORMED BITE CHECK OF NR1 AND NR2 SFCC IN REF TO AMM, ALL TEST PASSED.  ACFT OK FOR SERVICE.
